PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 2 | 328-337
Tytuł artykułu

Nonlinear exponential twists of the Liouville function

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let λ(n) be the Liouville function. We find a nontrivial upper bound for the sum $$ \sum\limits_{X \leqslant n \leqslant 2X} {\lambda (n)e^{2\pi i\alpha \sqrt n } } ,0 \ne \alpha \in \mathbb{R} $$ The main tool we use is Vaughan’s identity for λ(n).
Wydawca
Czasopismo
Rocznik
Tom
9
Numer
2
Strony
328-337
Opis fizyczny
Daty
wydano
2011-04-01
online
2011-02-18
Twórcy
autor
Bibliografia
  • [1] Davenport H., Multiplicative Number Theory, 2nd ed., Grad. Texts in Math., 74, Springer, New York-Berlin, 1980
  • [2] Iwaniec H., Kowalski E., Analytic Number Theory, Amer. Math. Soc. Colloq. Publ., 53, American Mathematical Society, Providence, 2004
  • [3] Iwaniec H., Luo W., Sarnak P., Low lying zeros of families of L-functions, Inst. Hautes Études Sci. Publ. Math., 2000, 91, 55–131 http://dx.doi.org/10.1007/BF02698741
  • [4] Murty M.R., Sankaranarayanan A., Averages of exponential twists of the Liouville function, Forum Math., 2002, 14(2), 273–291 http://dx.doi.org/10.1515/form.2002.012
  • [5] Pi Q.H., Sun Q.F., Oscillations of cusp form coefficients in exponential sums, Ramanujan J., 2010, 21(1), 53–64 http://dx.doi.org/10.1007/s11139-008-9151-z
  • [6] Ren X.M., Vinogradov’s exponential sums over primes, Acta Arith., 2006, 124(3), 269–285 http://dx.doi.org/10.4064/aa124-3-5
  • [7] Sun Q.F., On cusp form coefficients in nonlinear exponential sums, Q. J. Math., 2010, 61(3), 363–372 http://dx.doi.org/10.1093/qmath/hap008
  • [8] Titchmarsh E.C., The Theory of the Riemann Zeta-Function, 2nd ed., University Press, New York, 1986
  • [9] Vinogradov I.M., Special Variants of the Method of Trigonometric Sums, Nauka, Moscow, 1976 (in Russian), English translation in: Vinogradov I.M., Selected Works, Springer, Berlin, 1985
  • [10] Zhao L.Y., Oscillations of Hecke eigenvalues at shifted primes, Rev. Mat. Iberoam., 2006, 22(1), 323–337
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0092-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.